# SDR ERAA074623

- Difficulty date: June 15, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 347
- Condition: Stiff
- Location: Tail Rotor
- Part time: 13,133 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS INFORMATION FOR FAA SDR.  CC:  AMERICAN EUROCOPTER CORP.  STIFF T/R PEDALS AT 100% FOUND NO CAUSE FOR BINDING. ACTION TAKEN:  DISASSEMBLED, CLEANED & VISUALLY INSPECTED.   REASSEMBLED USING NEW BUSHINGS & SEALS.  C/W FRICTION CHECK (TESTED 3N & 44) & MARVEL BALANCED.  ALL WORK IAW BO105 REM 301 & MM CH 33 & 34 & MARVEL BOOK.
